# SDR SWAA2017042513281

- Difficulty date: April 2, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 37,704 hours, 17,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: BAC1496337
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION STRIP CORRODED AT NUT PLATE HOLES APPROXIMATELY BETWEEN BS 727D TO 727E, LBL 22.  R & R THE STRIP IAW SRM.
